Coincidence of Variable Exponent Herz Spaces with Variable Exponent Morrey Type Spaces and Boundedness of Sublinear Operators in these Spaces

Abstract

We introduce generalized local and global Herz spaces where all their characteristics are variable. As one of the main results we show that variable Morrey type spaces and complementary variable Morrey type spaces are included into the scale of these generalized variable Herz spaces. We also prove the boundedness of a class of sublinear operators in generalized variable Herz spaces with application to variable Morrey type spaces and their complementary spaces, based on the mentioned inclusion.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Aboulaich, R., Boujena, S., El Guarmah, E.: Sur un modèle non-linéaire pour le débruitage de l’image. C. R. Math. Acad. Sci. Paris 345(8), 425–429 (2007)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Aboulaich, R., Meskine, D., Souissi, A.: New diffusion models in image processing. Comput. Math. Appl. 56(4), 874–882 (2008)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Acerbi, E., Mingione, G.: Regularity results for electrorheological fluids, the stationary case. C. R. Math. Acad. Sci. Paris 334(9), 817–822 (2002)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Acerbi, E., Mingione, G.: Regularity results for stationary electrorheological fluids. Arch. Ration. Mech. Anal. 164(3), 213–259 (2002)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Adams, D. R.: Lectures on lp-potential theory. Dept. Math. Univ. Umeå. Preprint 2, 1–74 (1981)

    Google Scholar 

  6. 6.

    Antontsev, S. N., Rodrigues, J. F.: On stationary thermorheological viscous flows. Ann. Univ. Ferrara, Sez. VII, Sci. Mat. 52(1), 19–36 (2006)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Almeida, A., Drihem, D.: Maximal, potential and singular type operators on Herz spaces with variable exponents. J. Math. Anal. Appl. 394(2), 781–795 (2012)

    MathSciNet  Article  Google Scholar 

  8. 8.

    Almeida, A., Hasanov, J., Samko, S.: Maximal and potential operators in variable exponent Morrey spaces. Georgian Math. J. 15(2), 195–208 (2008)

    MathSciNet  Google Scholar 

  9. 9.

    Blomgren, P., Chan, T., Mulet, P., Wong, C. K.: Total variation image restoration, numerical methods and extensions. In: Proceedings of the 1997 IEEE International Conference on Image Processing, vol. III, pp. 384–387 (1997)

  10. 10.

    Bollt, E. M., Chartrand, R., Esedoḡlu, S., Schultz, P., Vixie, K. R.: Graduated adaptive image denoising, local compromise between total variation and isotropic diffusion. Adv. Comput. Math. 31(1-3), 61–85 (2009)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Burenkov, V. I.: Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. I. Eurasian Math. J. 3(3), 11–32 (2012)

    MathSciNet  Google Scholar 

  12. 12.

    Burenkov, V. I.: Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II. Eurasian Math. J. 4(1), 21–45 (2013)

    MathSciNet  Google Scholar 

  13. 13.

    Burenkov, V. I., Guliyev, H. V.: Necessary and sufficient conditions for boundedness of the maximal operator in local Morrey-type spaces. Studia Math. 163 (2), 157–176 (2004)

    MathSciNet  Article  Google Scholar 

  14. 14.

    Burenkov, V. I., Guliyev, H. V., Guliyev, V. S.: On Boundedness of the Fractional Maximal Operator from Complementary Morrey-type Spaces to 1 Spaces. The Interaction of Analysis and Geometry, 17-32, Contemp Math. vol. 424. Amer. Math. Soc., Providence (2007)

  15. 15.

    Burenkov, V. I., Guliyev, H. V., Guliyev, V. S.: Necessary and sufficient conditions for the boundedness of fractional maximal operators in local Morrey-type spaces. J. Comput. Appl. Math. 208(1), 280–301 (2007)

    MathSciNet  Article  Google Scholar 

  16. 16.

    Chen, Y., Guo, W., Zeng, Q., Liu, Y.: A nonstandard smoothing in reconstruction of apparent diffusion coefficient profiles from diffusion weighted images. Inverse Probl. Imaging 2(2), 205–224 (2008)

    MathSciNet  Article  Google Scholar 

  17. 17.

    Chen, Y., Levine, S., Rao, M.: Variable exponent, linear growth functionals in image restoration. SIAM J. Appl. Math. 66(4), 1383–1406 (2006)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Cruz-Uribe, D., Fiorenza, A.: Variable Lebesgue Spaces: Foundations and Harmonic Analysis. Basel, Birkhäuser (2013)

    Google Scholar 

  19. 19.

    Diening, L., Harjulehto, P., HästÖ, P., RŮžička, M.: Lebesgue and Sobolev Spaces with Variable Exponents. Springer, Berlin (2011)

    Google Scholar 

  20. 20.

    Feichtinger, H.G.: Choosing function spaces in harmonic analysis. In Excursions in Harmonic Analysis, vol. 4. Series: Appl. Numer. Harmon. Anal. Birkhäuser, 65–101 (2015)

  21. 21.

    Feichtinger, H. G., Weisz, F.: Herz spaces and summability of Fourier transforms. Math. Nachr. 281(3), 309–324 (2008)

    MathSciNet  Article  Google Scholar 

  22. 22.

    Flett, T. M.: Some elementary inequalities for integrals with applications to Fourier transforms. Proc. Lond. Math. Soc. 29, 538–556 (1974)

    MathSciNet  Article  Google Scholar 

  23. 23.

    Grafakos, L., Li, X., Yang, D.: Bilinear operators on Herz-type Hardy spaces. Trans. Amer. Math. Soc. 350(3), 1249–1275 (1998)

    MathSciNet  Article  Google Scholar 

  24. 24.

    Guliyev, V. S.: Integral operators on function spaces on the homogeneous groups and on domains in \( \mathbb {R}^{n} \) (in Russian). D.Sc. dissertation, pp 1–329. Math. Institute, Moscow (1994)

    Google Scholar 

  25. 25.

    Guliyev, V. S.: Function spaces, integral operators and two weighted inequalities on homogeneous groups. Some Application (in Russian), Casioglu (1999)

  26. 26.

    Guliev, V., Hasanov, J., Samko, S.: Maximal, potential and singular operators in the local “complementary” variable exponent Morrey type spaces. J. Math. Anal. Appl. 401(1), 72–84 (2013)

    MathSciNet  Article  Google Scholar 

  27. 27.

    Guliev, V., Hasanov, J., Samko, S.: Boundedness of the maximal, potential and singular operators in the generalized variable exponent Morrey spaces. Math. Scand. 107, 285–304 (2010)

    MathSciNet  Article  Google Scholar 

  28. 28.

    Guliyev, V. S., Samko, S. G.: Maximal, potential, and singular operators in the generalized variable exponent Morrey spaces on unbounded sets. J. Math. Sci. (N.Y.) 193(2), 228–248 (2013)

    MathSciNet  Article  Google Scholar 

  29. 29.

    Harjulehto, P., Hästö, P., Lê, Ú. V., Nuortio, M.: Overview of differential equations with non-standard growth. Nonlinear Anal. 72(12), 4551–4574 (2010)

    MathSciNet  Article  Google Scholar 

  30. 30.

    Hernández, E., Yang, D.: Interpolation of Herz spaces and applications. Math. Nachr. 205(1), 69–87 (1999)

    MathSciNet  Article  Google Scholar 

  31. 31.

    Herz, C.S.: Lipschitz spaces and Bernstein’s theorem on absolutely convergent Fourier transforms. J. Math. Mech. 18, 283–323 (1968/69)

  32. 32.

    Izuki, M.: Boundedness of vector-valued sublinear operators on Herz-Morrey spaces with variable exponent. Math. Sci. Res. J. 13(10), 243–253 (2009)

    MathSciNet  Google Scholar 

  33. 33.

    Izuki, M.: Boundedness of sublinear operators on Herz spaces with variable exponent and application to wavelet characterization. Anal. Math. 13(36), 33–50 (2010)

    MathSciNet  Article  Google Scholar 

  34. 34.

    Johnson, R.: Temperatures, Riesz potentials and the Lipschitz spaces of Herz. Proc. Lond. Math. Soc. 27(2), 290–316 (1973)

    MathSciNet  Article  Google Scholar 

  35. 35.

    Johnson, R.: Lipschitz spaces, Littlewood-Paley spaces, and convoluteurs. Proc. Lond. Math. Soc. 29(1), 127–141 (1974)

    MathSciNet  Article  Google Scholar 

  36. 36.

    Komori, Y.: Notes on singular integrals on some inhomogeneous Herz spaces. Taiwanese J. Math. 8(3), 547–556 (2004)

    MathSciNet  Article  Google Scholar 

  37. 37.

    Leonardi, S.: Remarks on the regularity of solutions of elliptic systems. In: Sequeira, A., Veiga, H. B., Videman, J. H. (eds.) Applied Nonlinear Analysis, pp 325–344. Kluwer, New York (1999)

  38. 38.

    Leonardi, S.: Weighted Miranda-Talenti inequality and applications to equations with discontinuous coefficients. Comment. Math. Univ. Carolin. 43(1), 43–59 (2002)

    MathSciNet  Google Scholar 

  39. 39.

    Li, X., Yang, D.: Boundedness of some sublinear operators on Herz spaces. Illinois J. Math. 40, 484–501 (1996)

    MathSciNet  Article  Google Scholar 

  40. 40.

    Matuszewska, W., Orlicz, W.: On certain properties of φ-functions. Bull. Acad. Pol. Sci., Sér. Sci. Math. Astron. Phys. 8, 439–443 (1960)

    Google Scholar 

  41. 41.

    Matuszewska, W., Orlicz, W.: On some classes of functions with regard to their orders of growth. Stud. Math. 26, 11–24 (1965)

    MathSciNet  Article  Google Scholar 

  42. 42.

    Mingione, G.: Regularity of minima, an invitation to the dark side of the calculus of variations. Appl. Math. 51(4), 355–426 (2006)

    MathSciNet  Article  Google Scholar 

  43. 43.

    Rafeiro, H., Samko, N., Samko, S.: Morrey-Campanato Spaces: an Overview. In: Operator Theory, Pseudo-Differential Equations, and Mathematical Physics, vol. 228 of Operator Theory: Advances and Applications, pp. 293–324. Birkhäuser (2013)

  44. 44.

    Růžička, M.: Electrorheological Fluids, Modeling and Mathematical Theory. Springer, Berlin (2000)

    Google Scholar 

  45. 45.

    Růžička, M.: Modeling, mathematical and numerical analysis of electrorheological fluids. Appl. Math. 49(6), 565–609 (2004)

    MathSciNet  Article  Google Scholar 

  46. 46.

    Kokilashvili, V., Meskhi, A., Rafeiro, H., Samko, S.: Integral Operators in Non-Standard Function Spaces, vol. 1. Variable Exponent Lebesgue and Amalgam Spaces, Birkhäuser (2016)

  47. 47.

    Kokilashvili, V., Meskhi, A., Rafeiro, H., Samko, S.: Integral Operators in Non-Standard Function Spaces, volume 2. Variable Exponent Hölder, Morrey–Campanato and Grand Spaces, Birkhäuser (2016)

  48. 48.

    Nafis, H., Rafeiro, H., Zaighum, M. A.: A note on the boundedness of sublinear operators on grand variable Herz spaces. J. Inequal. Appl. Paper No. 1 13 (2020)

  49. 49.

    Rafeiro, H., Samko, S.: Riesz potential operator in continual variable exponents Herz spaces. Math. Nachr. 288(4), 465–475 (2015)

    MathSciNet  Article  Google Scholar 

  50. 50.

    Rafeiro, H., Samko, S.: Herz spaces meet morrey type spaces and complementary morrey type spaces. J. Fourier Anal. Appl. 26, 74 (2020)

    MathSciNet  Article  Google Scholar 

  51. 51.

    Samko, N.: Maximal, potential and singular operators in vanishing generalized Morrey spaces. J. Glob. Optim. 57(4), 1385–1399 (2013)

    MathSciNet  Article  Google Scholar 

  52. 52.

    Samko, N.: Weighted Hardy operators in the local generalized vanishing Morrey Spaces. Positivity 17(3), 683–706 (2013)

    MathSciNet  Article  Google Scholar 

  53. 53.

    Samko, N.: Parameter depending Matuszewska-Orlicz type indices and their applications. AIP Conf. Proc. 1046, 126–129 (2008)

    Article  Google Scholar 

  54. 54.

    Samko, S.: Variable exponent Herz spaces. Mediterr. J. Math. 10 (4), 2007–2025 (2013)

    MathSciNet  Article  Google Scholar 

  55. 55.

    Samko, S.: Morrey spaces are closely embedded between vanishing Stummel spaces. Math. Ineq. Appl. 17(2), 627–639 (2014)

    MathSciNet  Google Scholar 

  56. 56.

    Stummel, F.: Singuläre elliptische Differentialoperatoren in Hilbertschen räumen. Math. Ann. 132, 150–176 (1956)

    MathSciNet  Article  Google Scholar 

  57. 57.

    Wunderli, T.: On time flows of minimizers of general convex functionals of linear growth with variable exponent in BV space and stability of pseudo-solutions. J. Math. Anal. Appl. 364(2), 5915–98 (2010)

    MathSciNet  Article  Google Scholar 

Download references

Acknowledgments

The authors express their gratitude to the anonymous referee for his useful suggestions which improved the presentation of the paper.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Humberto Rafeiro.

Additional information

Publisher’s Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

The research of H. Rafeiro was supported by a Research Start-up Grant of United Arab Emirates University, Al Ain, United Arab Emirates via Grant No. G00002994. The research of S. Samko was supported by: (a) Russian Foundation for Basic Research under the grant №19-01-00223, and (b) TUBITAK and Russian Foundation for Basic research under the grant №20-51-46003.

Appendix: Matuszewska–Orlicz Indices

Appendix: Matuszewska–Orlicz Indices

Let \( \omega : \mathbb {R}_{+} \to \mathbb {R}_{+}\) be a measurable function satisfying the condition

$$ 0< \inf_{\delta < t< N} \omega(t) \leqslant \sup_{\delta < t < N} \omega(t) < \infty $$
(1)

for all \( 0< \delta < N < \infty \) and continuous on (0,δ) and on \( (N, \infty ) \) for some small 0 < δ and large \( N< \infty \). The Matuszewska-Orlicz indices of the function ω at the origin and at infinity, introduced in [40, 41], are defined as:

$$ m_{0}(\omega) = \sup_{0<t<1} \frac{ \ln \left (\varlimsup_{h \to 0} \frac{\omega(ht)}{\omega(h)} \right)}{ \ln t} = \lim_{t \to 0} \frac{ \ln \left (\varlimsup_{h \to 0} \frac{\omega(ht)}{\omega(h)} \right)}{ \ln t}, $$
(2)
$$ M_{0}(\omega) = \sup_{t>1} \frac{ \ln \left (\varlimsup_{h \to 0} \frac{\omega(ht)}{\omega(h)} \right)}{ \ln t} = \lim_{t \to \infty } \frac{ \ln \left (\varlimsup_{h \to 0} \frac{\omega(ht)}{\omega(h)} \right)}{ \ln t}, $$
(3)

and

$$ m_{\infty} \left (\omega \right) = \sup_{t>1} \frac{\ln \left (\varliminf_{h \to \infty } \frac{\omega(ht)}{\omega(h)} \right) }{ \ln t}, \quad M_{\infty} \left (\omega \right) = \inf_{t>1} \frac{\ln \left (\varlimsup_{h \to \infty } \frac{\omega(ht)}{\omega(h)} \right) }{ \ln t}. $$
(4)

Various properties of indices, in particular given below, may be found in the Appendix of [52].

It is known that the existence of finite indices is related to almost monotonicity properties of ω:

$$ \frac{\omega(t)}{t^{\alpha}} \textrm{ is almost increasing near the origin for some } \alpha \Leftrightarrow m_{0}(\omega)>- \infty, $$
(5)
$$ \frac{\omega(t)}{t^ \beta} \textrm{ is almost decreasing near the origin for some } \beta \Leftrightarrow M_{0}(\omega)< + \infty, $$
(6)

and similarly for \( m_{\infty } (\omega ) \) and \( M_{\infty } (\omega ) \).

It is also known that \( m_{0} (\omega ) = \sup \alpha \) and \( M_{0} (\omega ) = \inf \beta \) where α and β are all possible values in Eqs. (5) and (6), and similarly for \( m_ \infty (\omega ) \) and \( M_{\infty } (\omega ) \).

Definition 1

By \( {\Phi } (\mathbb {R}_{+}) \) we denote the class of positive functions on \( (0, \infty ) \) such that Eq. (1) holds and satisfy C0 and \( C_{\infty } \), where

C 0 :

there exist finite numbers α0,β0 such that \(\frac {\omega (t)}{t^{\alpha _{0}}} \) is almost increasing on (0, 1) and \( \frac {\omega (t)}{t^{\beta _{0}}}\) is almost decreasing on (0, 1), and

\({C_{\infty }}\) :

the numbers \( \alpha _{\infty } , \beta _{\infty } \) such that \( \frac {\omega (t)}{ t^{\alpha _{\infty } }} \) is almost increasing on \( (1,\infty ) \) and \( \frac {\omega (t)}{t^{\beta _{\infty }}} \) is almost decreasing on \( (1,\infty ) \).

Note that if ω(t)≢0 and \( \omega (t) \not \equiv \infty \) in \( (0,\infty ) \) then \( C_{0}, C_{\infty } \) imply (1).

The following estimates hold:

$$ c_{1} t^{M_{0}(\omega)+ \varepsilon} \leqslant \inf_{0<\tau<1} \frac{\omega(t \tau)}{\omega(\tau)}, \quad \sup_{0<\tau<1} \frac{\omega(t \tau)}{\omega(\tau)} \leqslant c_{2} t^{m_{0}(\omega)- \varepsilon} , \quad 0<t<1, $$
(7)

and

$$ c_{1} t^{m_ \infty(\omega)- \varepsilon} \leqslant \inf_{\tau>1} \frac{\omega(t \tau)}{\omega(\tau)}, \quad \sup_{\tau>1} \frac{\omega(t \tau)}{\omega(\tau)} \leqslant c_{2} t^{M_{\infty}(\omega)+ \varepsilon} , \quad t>1. $$
(8)

We need the following result.

Lemma 1

Let \( \omega \in {\Phi }(\mathbb {R}_{+}) \). Then for every ε > 0 there exists cε > 0 such that

$$ \frac{\omega(t)}{\omega(\tau)} \leqslant c_{\varepsilon} \left (\frac{t}{\tau} \right)^{\min(m_{0}, m_{\infty} ) - \varepsilon}, \quad 0<t<\tau<\infty, $$
(9)

and

$$ \frac{\omega(t)}{\omega(\tau)} \leqslant c_{\varepsilon} \left (\frac{t}{\tau} \right)^{\max(M_{0}, M_{\infty} ) + \varepsilon}, \quad 0<\tau<t<\infty. $$
(10)

Proof

We prove (9), since (10) is similar. In fact, a more precise estimate holds

$$ \frac{\omega(t)}{\omega(\tau)} \leqslant c_{\varepsilon} \begin{cases} \left (\frac{t}{\tau} \right)^{m_{0}-\varepsilon}, \quad &0<t<\tau<1;\\ \frac{t^{m_{0}-\varepsilon}}{\tau^{m_{\infty} -\varepsilon}}, \quad &t<1<\tau;\\ \left (\frac{t}{\tau} \right)^{m_{\infty} -\varepsilon}, \quad &0<t<\tau<1. \end{cases} $$
(11)

from which Eq. (9) will follow (it suffices to observe that \( \frac {t^{m_{0}}}{\tau ^{m_{\infty } }} \leqslant \left (\nicefrac {t}{\tau }\right )^{\min \limits (m_{0}, m_{\infty } )} \).

In Eq. (11) the first and third estimates are known, see [46, Eqs. (2.26)-(2.27)] or [51]. It remains to check the estimate in the second line, which follows from the known estimates

$$ \omega(t) \leqslant c_{\varepsilon} t^{m_{0}-\varepsilon}, 0< t<1, \quad \omega(\tau) \geqslant c_{\varepsilon} \tau^{m_{\infty} -\varepsilon }, \tau >1, $$

cf. [46, Eqs. (2.26)-(2.27)]. For Eq. (10) we can, in the same way, obtain the more precise estimate

$$ \frac{\omega(x)}{\omega(y)} \leqslant c_{\varepsilon} \begin{cases} \left (\frac{t}{\tau} \right)^{M_{0}+\varepsilon}, \quad &0<\tau<t<1;\\ \frac{t^{M_{\infty} +\varepsilon}}{\tau^{M_{0} +\varepsilon}}, \quad &\tau<1<t;\\ \left (\frac{t}{\tau} \right)^{M_{\infty} +\varepsilon}, \quad &1<\tau<t, \end{cases} $$
(12)

which ends the proof. □

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Rafeiro, H., Samko, S. Coincidence of Variable Exponent Herz Spaces with Variable Exponent Morrey Type Spaces and Boundedness of Sublinear Operators in these Spaces. Potential Anal (2021). https://doi.org/10.1007/s11118-020-09891-z

Download citation

Keywords

  • Function spaces
  • Herz spaces
  • Morrey spaces -and variable exponent spaces
  • Sublinear operators
  • Maximal function
  • Singular operators

Mathematics Subject Classification (2010)

  • 46E30
  • 47B38